Jump to content

sjd11t: Pins, needles, sunburn feelings


Recommended Posts

Does withdrawal get progressively worse for a bit and then plateau at its worst level?

 

I feel like there may have been subtle signs for 3 months amd I wasn't really aware that my CNS was messed up. Like light tingle in lip and feet for 3 months and then after trying to feel better with b complex it triggered the onset of tingles, burns, muscle soreness everywhere and it basically just held there for the last 3 months with brief periods of improvement and then quick reversals back to bad feelings. This is so frustrating and I feel like doctors don't have a clue and think I am crazy.

 

Does this sound like it could be what happened or is withdrawal the worst right away?

Edited by Gridley

2008 - 2013 Sertraline 50 mg

June 2017 - August 2019 Sertraline 25 mg

August 2020 - Sept 2020 Sertraline 12.5 mg

Link to post
  • Moderator
Gridley
Posted (edited)

Welcome to SA, sjd11t.

 

What you're describing is the windows and waves of symptoms (ups and downs), which is typical of withdrawal (see link below).  There is no specific timeline for symptoms, which can come and go and come again and vary in severity.  There will be periods during your recovery when things get worse then better.  That is completely normal.  The symptoms you describe are typical of withdrawal.  B vitamins are not recommended in withdrawal because they can be too activating for your sensitized system.

 

So that you have a better idea of what you're experiencing, here is some information on withdrawal and the healing process.

 

 

 

 

When we take psychiatric medications, the CNS (central nervous system) responds by making changes over the months and years we take the drug(s). When the medication is discontinued, the CNS has to undo all the changes it made. Rebuilding the neurotransmitter production and reactivating the receptor and transporter cells takes time -- during that rebuilding process symptoms occur.  

 

These explain the healing process really well.

 

 

 

We don't recommend a lot of supplements on SA, as many members report being sensitive to them due to our over-reactive nervous systems, but two supplements that we do recommend are magnesium and omega 3 (fish oil). Many people find these to be calming to the nervous system. 

 

 

 

Add in one at a time and at a low dose in case you do experience problems. Get supplements that are single ingredient (not mixed with other types of supplements).

 

This is your Introduction topic, where you can ask questions and connect with other members.  We're glad you found your way here.

 

 

 

 

Edited by Gridley

Gridley Introduction

 

Lexapro 20 mg since 2004.  Begin Brassmonkey Slide Taper Jan. 2017.   

End 2017 year 1 of taper at 9.25mg 

End 2018 year 2 of taper at 4.1mg

End 2019 year 3 of taper at 1.0mg  

Oct. 30, 2020  Jump to zero from 0.025mg.  Current dose: 0.000mg

3 year, 10 month taper is 100% complete.

 

Ativan 1 mg 1986-1991 CT, soon reinstated.  CT 2000. RI 1 mg 2011-2016.  Sept. 2016  0.625mg X 3

Nov.27, 2020, 7-week Ativan-Valium crossover + change to one 18.75mg dose, w/1 month hold.

Feb. 9, 2021, begin 10% every 4 weeks taper.  Current dose as of April 10: 13mgai.  Taper is 31% complete.

 

Imipramine 75 mg daily since 1986.  Jan. 2016 began every 3-weeks 10% taper, down to 16mgai (44mgpw).  Aug 2016, discovered SA, holding at 16mg.  Taper is 78% complete.  

  

Supplements: omega, vitamins C, E and D3, magnesium glycinate, probiotic, zinc, melatonin .3mg.


I am not a medical professional and this is not medical advice, but simply information based on my own experience, as well as other members who have survived these drugs.

Link to post
  • Gridley changed the title to sjd11t: Pins, needles, sunburn feelings

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy